# SDR COMA0160551

- Difficulty date: August 1, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 12,530 hours, 11,890 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2583
- Condition: Malfunctioned
- Part time: 5,906 hours, 5,342 cycles
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CONFIG SPOILERS WARNING DURING T/O.REPLACED THE LEFT HAND FLIGHT SPOILER OUTBOARD PCU.
